Open Journal of Applied Sciences
Vol.2 No.4BB(2012), Paper ID 26391, 4 pages
DOI:10.4236/ojapps.2012.24B001
Global stability for delay SIR epidemic model with vertical transmission
Junli Liu, Tailei Zhang
School of Science Xi'an Polytechnic University Xi'an, China School of Mathematics and Statistics Xi'an Jiaotong University Xi'an, China
Copyright © 2012 Junli Liu, Tailei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
How to Cite this Article
Download citation as EndNote
Copyright © 2026 by authors and Scientific Research Publishing Inc.
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.